Open Access
2014 On Properties of Pseudointegrals Based on Pseudoaddition Decomposable Measures
Dong Qiu, Chongxia Lu
Abstr. Appl. Anal. 2014(SI28): 1-12 (2014). DOI: 10.1155/2014/782040

Abstract

We mainly discussed pseudointegrals based on a pseudoaddition decomposable measure. Particularly, we give the definition of the pseudointegral for a measurable function based on a strict pseudoaddition decomposable measure by generalizing the definition of the pseudointegral of a bounded measurable function. Furthermore, we got several important properties of the pseudointegral of a measurable function based on a strict pseudoaddition decomposable measure.

Citation

Download Citation

Dong Qiu. Chongxia Lu. "On Properties of Pseudointegrals Based on Pseudoaddition Decomposable Measures." Abstr. Appl. Anal. 2014 (SI28) 1 - 12, 2014. https://doi.org/10.1155/2014/782040

Information

Published: 2014
First available in Project Euclid: 2 October 2014

zbMATH: 07023058
MathSciNet: MR3240561
Digital Object Identifier: 10.1155/2014/782040

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI28 • 2014
Back to Top